# SDR C77A4201320074001

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 15,136 hours, 8,632 cycles
- System (JASC): 2700 · Flight Control System
- Part: Battery
- Condition: Overheated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX, AN ODOR WAS FOUND IN FWD CABIN FLIGHT DECK AREA.  FOUND FLY BY WIRE BACK UP BATTERY SMOKING AND OVERHEAT LED LIGHT ON.  REPLACED THE BATTERY IAW AMM. OPS CHECK GOOD.
